U.S. doctors online nowAsk doctors free
Suisse
A 25-year-old male asked:

i'm weaning off effexor, (venlafaxine) can euphoria/excitation/feeling of being high be a withdrawal symptom?

1 doctor answer3 doctors weighed in
Dr. Paul Pyles
Addiction Medicine 33 years experience
Talk to your doctor : The usual withdrawal symptoms are more flu like. The symptoms you are describing sounds more like mania. Tell your doctor about your symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 3, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.